# SDR SWIA202265261

- Difficulty date: March 11, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N107SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000400
- Aircraft time: 21,042 hours, 11,639 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD SEAT TRACK 74-84 IS CORRODED IN TWO LOCATIONS. ONE LOCATION IS AT FRAME 84 AND THE OTHER IS BETWEEN FRAME 84 AND 85.     (C-CHECK RO 4/2/2022)    REMOVED CORROSION BY REMOVING AND REPLACING CORRODED REPAIR DOUBLER AND FILLER THEN RESTORING SURFACE PROTECTION AS REQ REF SRM 53-23-10/REPAIR 04P SEE CONTINUE CARD FOR WORK ACCOMPLISHED.
